# SDR AT9900062

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  E/E COMPARTMENT AT FRAME STA 180 L-29L TO L-29R WAS FOUND CORRODED AT FASTENERS LOCATION.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR ANGLES AND STRAPS IAW DC9 SRM 51-10-3, 53-03 FIG 4A, 53-01 FIG 1, AND 51-30-5.
